# SDR CKSA97329

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, FOUND FS 570 RBL 25 SEAT TRACK/FRAME TIE CLIP CRACKED IN C1 CARGO FLOOR.  REMOVED AND REPLACED TIE CLIP IAW B747 SRM 51-10-01 AND 51-30-, (2024-T3).  C-CHECK WORK CARD NUMBER 7CI1014.  NON-ROUTINE TASK CARD NUMBER 108370.
